# SDR DALA2017011800434

- Difficulty date: January 18, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 636-683
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY, FOUND CORROSION ON LOWER BEAM FRAME BETWEEN BS 636 TO 683. REWORKED IAW 53-05 FIG 123 SHEET 2 AND DWG 5936038 REV. A.
